# SDR SWAA2021111540347

- Difficulty date: November 3, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N788SA
- Make and model: Boeing 737*
- Aircraft serial: 30603
- Aircraft time: 68,361 hours, 40,407 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Condition: Delaminated
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H O/B AFT FLAP HAS MINOR DELAM ON O/B AFT EDGE. ; / [01] IDENTIFIED PART AND MATERIAL IAW SRM 57-53-01-0I-4 FIGURES 1-2; TABLE 2; ITEMS [2] AND [5]. DAMAGE WAS FOUND TO BE OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 57-53-01-1A-4 PAR 4.A(6). REPAIR WILL BE ACCOMPLISHED IAW SRM 57-53-01-2R-14.  REMOVED .8'X.8' OF DAMAGED SKIN FROM UPPER SURFACE AND .8'X.8' OF DAMAGED SKIN FROM LOWER SURFACE AND CLEANED REPAIR AREA IAW SRM 57-53-01-2R-14 PAR 4.B; [02] VALIDATED REPAIR TO BE COMPLETED IAW SRM 57-53-01-2R-14 TO UPPER AND LOWER SKINS.; [03] VERIFIED CORRECTIVE ACTION ITEMS 1 & 2.; [04] FABRICATED REPAIR SKIN AND REPAIR DOUBLER FOR UPPER SKIN USING PRE PRIMED ALUMINUM 7075-T6 .016' LOT#1351319-2. FABRICATED REPAIR SKIN AND REPAIR DOUBLER FOR LOWER SKIN USING PRE PRIMED ALUMINUM 7075-T6 .020' LOT#J000054940. PREPARED SURFACE FOR REPAIR USING BOEGEL(AC-130) LOT#1074P APPLIED ADHESIVE PRIMER BMS 5-89TY2 LOT#1470544-1 TO BONDING SURFACE IAW SRM 57-53-01-2R-14 PARA 4C(1-2);D AND SRM 51-70-10-2R-0 PARA 8; 14 AND 15A-E.;
